Local polynomial-brunk estimation in semi-parametric monotone errors-in-variables model with right-censored data

Wei Xia, Zhao Chen, Wuqing Wu, Jianjun Zhou

Research output: Contribution to journalArticlepeer-review

Abstract

This paper introduces a semi-parametric model with right-censored data and a monotone constraint on the nonparametric part. The authors study the local linear estimators of the parametric coefficients and apply B-spline method to approximate the nonparametric part based on grouped data. The authors obtain the rates of convergence for parametric and nonparametric estimators. Moreover, the authors also prove that the nonparametric estimator is consistent at the boundary. At last, the authors investigate the finite sample performance of the estimation.

Original languageEnglish (US)
Pages (from-to)938-960
Number of pages23
JournalJournal of Systems Science and Complexity
Volume28
Issue number4
DOIs
StatePublished - Aug 26 2015

All Science Journal Classification (ASJC) codes

  • Computer Science (miscellaneous)
  • Information Systems

Fingerprint Dive into the research topics of 'Local polynomial-brunk estimation in semi-parametric monotone errors-in-variables model with right-censored data'. Together they form a unique fingerprint.

Cite this